Nausea with half doses of Miralax?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CathyA
Veteran Member


Date Joined Mar 2005
Total Posts : 1509
   Posted 3/31/2017 3:01 PM (GMT -6)   
I've been having funky G.I. symptoms. For many years I was IBS-D, but then in January became IBS-C. Then it turned into not being able to go at all, even if the stools were soft. I think it's pelvic organ prolapse problems, but my doc wanted me to try 1/2 dose of Miralax daily. One of my symptoms before starting it was nausea and dizziness. I just read that it can cause those symptoms too. I seem to get more nauseous a couple hours after taking it. Anyone else?

1013
Regular Member


Date Joined Nov 2016
Total Posts : 161
   Posted 4/1/2017 1:18 PM (GMT -6)   
Cathy
I can tell you that having IBS-c thanD is not all that uncommon some dr treat IBS with antidepressants some try almost everything but that ,for me it was antidepressants that helped the most,not on high dose but enough to help not a doctor so I'm just telling you what helps me,we all must find out what will ourselves some relief
Good luck

CathyA
Veteran Member


Date Joined Mar 2005
Total Posts : 1509
   Posted 4/22/2017 8:38 PM (GMT -6)   
Thanks 1013. Sorry I took awhile getting back to you. May I ask which antidepressant you're on?

1013
Regular Member


Date Joined Nov 2016
Total Posts : 161
   Posted 4/23/2017 6:08 AM (GMT -6)   
Cathy,
I was on Effexor about 3 years ago but decided to get off as I was feeling good,stayed off for almost 3 years .
Started having problems and figured it was time to do something so I asked the Dr and he put me on celexa 10 mg it works for me some might need more than 10mg we are all different oh I also take Atavan for anxiety that I have been on fo wow 45 years I started right after getting out of NAM not sure how much that helps.
Good luck
Jack

LexiRae
Veteran Member


Date Joined May 2012
Total Posts : 828
   Posted 4/23/2017 4:28 PM (GMT -6)   
How much water/liquid are you drinking a day? In order to work, miralax uses the water in your body. The more constipated you are, the more water needed to produce a bowel movement. So if you aren't drinking enough water/Gatorade/etc daily, then you'll be in a constant state of dehydration. Nausea and dizziness are both symptoms of that.

CathyA
Veteran Member


Date Joined Mar 2005
Total Posts : 1509
   Posted 4/27/2017 1:36 PM (GMT -6)   
Good luck on your meds Jack. I have a very curious reaction to so many drugs, I'm afraid to try just about any of them....even though I could definitely use something for anxiety/depression.....I'm just to afraid to try them.....and then go through ever getting off them. Did you have trouble getting off the Effexor?
Thanks for your service in Nam!!

LexiRae......I drink lots of water, but it flows right out of me. I'm really sensitive to meds, so I think I'll just try to use less of the Miralax. It no longer nauseates me but dries my mouth out really badly....even if I drink a lot.

LexiRae
Veteran Member


Date Joined May 2012
Total Posts : 828
   Posted 4/28/2017 11:12 PM (GMT -6)   
My Dr recommend I drink Gatorade/Powerade BC it helps more than straight water for dehydration.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 8:46 AM (GMT -6)
There are a total of 2,884,131 posts in 316,460 threads.
View Active Threads


Who's Online
This forum has 157592 registered members. Please welcome our newest member, noorjahan.
379 Guest(s), 11 Registered Member(s) are currently online.  Details
mikeb2308, pattygirl, tennisplayer, Hoagie, Missouri, looking4acure, Uniform Charlie, Saipan Paradise, AZ Guy, Shelly1978, scotchityscotch


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer